# SDR SIMA20161121005

- Difficulty date: November 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 UPPER FLANGE CRACKED BETWEEN 15R AND 16R.   REPAIRED THE FRAME IAW ERS-EM-53MR-2472.
